Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Multiple Microemboli After Disintegration Of Clot During Thrombolysis For Acute Myocardial Infarction

P. J. Stafford, C. J. L. Strachan, R. Vincent and D. A. Chamberlain
BMJ: British Medical Journal
Vol. 299, No. 6711 (Nov. 25, 1989), pp. 1310-1312
Published by: BMJ
Stable URL: http://www.jstor.org/stable/29706114
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Multiple Microemboli After Disintegration Of Clot During Thrombolysis For Acute Myocardial Infarction
Preview not available

Abstract

Seven of 475 consecutive patients treated with thrombolysis for acute myocardial infarction had severe embolic complications that were believed to be caused by disintegration of pre-existing clot. Three patients had symptoms that persisted for many weeks, and five died. Any potential site of pre-existing blood clot within the vascular system, notably an enlarged left atrium, ventricular aneurysm, or aortic aneurysms, should be regarded as a contraindication to treatment with thrombolytic agents.

Page Thumbnails

  • Thumbnail: Page 
1310
    1310
  • Thumbnail: Page 
1311
    1311
  • Thumbnail: Page 
1312
    1312